| Catalog Number |
7N8310 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event occurred during the unspecified date and month of year 2021.Initial reporter facility name: (b)(6) regional health system imaging dept.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported an unspecified quantity of one-link non-dehp microbore catheter extension sets had hemolyzing issues.It was further reported that the patient¿s blood would hemolyze immediately after starting the intravenous lines and drawing the blood into the tubing.This issue occurred during use at the emergency room.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: the actual device was not available; however, a companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.A functional test was performed which included securing the in-line connection, priming the set, purging the air, opening and closing the slide clamp with no issues were noted.Additionally, functional clear passage and pressure tests were performed; and no issues were observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.